Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 7, 20134 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 7, 2013, 4:37 PM EDT for 4 counties in New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2013, 4:37 PM EDT (20:37 UTC)
Expired
Jun 7, 2013, 5:30 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cumberland County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 43 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WWUS81 KPHI 072037
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT FRI JUN 7 2013

NJZ016>018-020>023-025>027-072130-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
437 PM EDT FRI JUN 7 2013

...STRONG STORMS WILL AFFECT ATLANTIC...CUMBERLAND...
NORTHWESTERN CAPE MAY...SOUTHEASTERN BURLINGTON...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...SOUTHERN OCEAN AND SOUTHERN SALEM
COUNTIES...

AN AREA OF STRONG STORMS COVERED PORTIONS OF ATLANTIC...
BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...GLOUCESTER...OCEAN AND
SALEM COUNTIES AT 433 PM EDT. THE STRONG STORMS WERE GENERALLY
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. 

LAT...LON 3977 7408 3956 7422 3948 7430 3915 7489
      3919 7503 3921 7504 3920 7511 3930 7530
      3954 7555 4000 7410 3996 7410 4000 7409
      4002 7405

$$


FORECASTER: SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:50 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 7, 3:50 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT FRI JUN 7 2013

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM ANDREA WILL MOVE THROUGH THE REGION
TONIGHT AND WILL QUICKLY EXIT THE AREA ON SATURDAY. A WEAK AREA OF
HIGH PRESSURE WILL MOVE INTO THE REGION SUNDAY. ANOTHER LOW PRESSURE
SYSTEM WILL CROSS TO OUR NORTH, DRAGGING A COLD FRONT THROUGH THE
REGION ON TUESDAY. THE FRONT THEN STALLS TO THE SOUTH AND EAST OF
THE AREA ON WEDNESDAY. AS WEAK HIGH PRESSURE BUILDS INT OUR AREA, A
LOW PRESSURE SYSTEM WILL MOVE ALONG THE STALLED BOUNDARY ON
THURSDAY, MOVING OFFSHORE BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MODELS ARE IN GOOD AGREEMENT BRINGING THE CENTER OF POST-TROPICAL
STORM ANDREA THROUGH SOUTHERN DELAWARE THIS EVENING...COASTAL NEW
JERSEY TONIGHT...AND OVER NANTUCKET BY SATURDAY MORNING. RADAR DATA
AND SURFACE OBSERVATIONS INDICATE HEAVY RAIN OVER THE DELMARVA AND
EASTERN SECTIONS OF MD AND VA LATE THIS AFTERNOON...AND THIS RAIN
WILL BE MOVING NORTH-NORTHEAST THIS EVENING INTO THE OVERNIGHT
HOURS. UP TO 4 INCHES OF RAIN HAS FALLEN IN SOME AREAS...AND WITH
MORE RAIN ON THE WAY...THE FLASH FLOOD WATCHES WILL REMAIN IN EFFECT
THROUGH LATE TONIGHT (10Z SATURDAY). WHILE A THUNDERSTORM OR TWO
STILL CANNOT BE RULED OUT THROUGH THE EVENING HOURS...ESPECIALLY
ACROSS THE DELMARVA...THEY HAVE BEEN TAKEN OUT OF THE FORECAST SINCE
THE AREAL COVERAGE OF ANY CONVECTIVE ACTIVITY SHOULD BE SMALL.  A
SLIGHT INCREASE IN WIND SPEED IS EXPECTED THIS EVENING INTO THE
OVERNIGHT HOURS AS THE PRESSURE GRADIENT TIGHTENS AND A LOW LEVEL
JET GRAZES THE COASTAL SECTIONS OF NJ AND DE.  HOWEVER...GIVEN THAT
MOST OF THE FORECAST AREA WILL BE LOCATED IN THE LEFT-FRONT QUADRANT
OF THE STORM...AND GIVEN THAT LIMITED MIXING IS EXPECTED...GUSTS
SHOULD NOT EXCEED 30 OR 35 MPH...ESPECIALLY CLOSER TO THE COAST.
GIVEN THE SPEED OF THIS STORM...AND GIVEN IT/S INLAND
TRAJECTORY...TIDAL FLOODING IS NOT MUCH OF A CONCERN EITHER. A BLEND
OF NAM/GFS MOS GUIDANCE WAS USED FOR LOW TEMPERATURES TONIGHT...WITH
LOW TO MID 50S EXPECTED IN THE NORTH AND LOW TO MID 60S IN THE
SOUTH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
PRECIPITATION WILL BE ENDING FROM SOUTH TO NORTH DURING THE
MORNING HOURS ON SATURDAY...AS THE REMNANTS OF ANDREA CONTINUE TO
MOVE AWAY FROM THE REGION. WITH TROPICAL AIR LINGERING OVER THE
REGION...A FEW ADDITIONAL SHOWERS AND EVEN A THUNDERSTORM CANNOT
BE RULED OUT...ESPECIALLY DURING THE AFTERNOON. WITHOUT ANY
ORGANIZED SYSTEM...ANY RAIN THAT DOES FALL WILL PALE IN COMPARISON
TO WHAT FELL DURING THE PREVIOUS 12 TO 24 HOURS. THE PREVAILING
DIRECTION FOR WINDS...OUTSIDE ANY ISOLATED CONVECTIVE CELLS...WILL
BE NORTHWEST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WITH THE REMNANTS OF ANDREA FINALLY OUT OF OUR AREA, WE SHOULD SEE A
CONTINUAL DRYING OUT OCCUR AS WEAK HIGH PRESSURE STARTS TO MAKE ITS
WAY INTO THE AREA.

THE WEAK HIGH PRESSURE WILL SLIDE INTO THE REGION FROM THE NORTHWEST
ON SUNDAY, ALLOWING US TO DRY OUT FOR A BIT BEFORE THE NEXT SYSTEM
ARRIVES. DRIER AIR WILL PUSH IN ON THE NORTHWEST FLOW AND ALTHOUGH
THE TEMPERATURES WILL STILL BE RATHER WARM AND IN THE 80S, IT WILL
FEEL RELATIVELY COMFORTABLE OUTSIDE. WE WILL EVEN BE ABLE TO SEE
SOME BLUE SKIES AS THERE WILL BE LESS CLOUDINESS AROUND. WITH THE
SURFACE HEATING, WE WILL LIKELY START TO REACH CONVECTIVE
TEMPERATURES AND SOME ISOLATED SHOWERS OR THUNDERSTORMS MAY START TO
POP UP ACROSS THE REGION.

A LOW PRESSURE SYSTEM DEVELOPS NORTHERN MIDWEST AND PUSHES EASTWARD
THROUGH THE WEEK. THIS LOW WILL MOVE INTO UPSTATE NEW YORK ON MONDAY
AND CROSS INTO NEW ENGLAND. THE LOW SLOWS DOWN AND TAKES IT TIME
MOVING OFF TOWARDS THE NORTHEAST AND EVENTUALLY INTO THE CANADIAN
MARITIMES ON THURSDAY. AS THIS SYSTEM MAKES IT WAY EASTWARD, IT WILL
TAP INTO THE GULF MOISTURE AND AS A MORE SOUTHWEST FLOW DEVELOPS
ACROSS OUR AREA, WE WILL START TO SEE LOW LEVEL MOISTURE INCREASE
AGAIN. ONCE AGAIN, PRECIPITABLE WATER VALUES WILL NEAR 2.00 INCHES
AND THIS WILL OCCUR JUST AHEAD OF THE APPROACHING COLD FRONT. A
PRE-FRONTAL TROUGH LOOKS TO DEVELOP BY EARLY TUESDAY AND THIS MAY BE
A FOCUS FOR SOME CONVECTION AHEAD OF THE MAIN FRONTAL PASSAGE. THE
FRONT STARTS TO MOVE INTO THE REGION ON TUESDAY BUT IT IS SLOW
MOVING AND IT LOOKS LIKE IT MAY TAKE ALL DAY TO FINALLY REACH THE
COAST. ONCE THE FRONT REACHES THE COAST, IT SAGS A BIT AND THEN
STALLS TO OUR SOUTH AND EAST.

A SECONDARY FRONT MAY PUSH DOWN FROM THE NORTH LATE WEDNESDAY INTO
THURSDAY. THIS WILL ALLOW FOR A REINFORCING PUSH OF SOME COOLER,
DRIER AIR INTO OUR REGION AS THE MID-LEVEL LOW SLOWLY MOVES TO OUR
NORTHEAST.

A LOW FORMS ALONG THE STALLED BOUNDARY AND WILL TRACK EASTWARD. THIS
SYSTEM IS EXPECTED TO REMAIN TO OUR SOUTH AS WEAK HIGH PRESSURE
BUILDS INTO OUR AREA ON THURSDAY AND FRIDAY. WITH THE SYSTEM TO OUR
SOUTH AND A HIGH BUILDING IN, WE WILL SEE MORE OF AN EASTERLY FLOW
DEVELOP WHICH WILL COOL DOWN TEMPERATURES JUST A BIT FOR THE END OF
THE WEEK.

OVERALL, AN UNSETTLED WEEK WITH A CHANCE FOR SHOWERS OR
THUNDERSTORMS THROUGH MUCH OF THE PERIOD. WARM TEMPERATURES AT THE
START OF THE PERIOD, COOLING OFF TOWARD THE END OF THE WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

KEEPING THINGS SIMPLE...IFR CONDITIONS ARE EXPECTED AT ALL TAF SITES
THROUGH A GOOD PORTION OF THE OVERNIGHT HOURS UNTIL HEAVY
PRECIPITATION MOVES OUT OF THE REGION LATE TONIGHT. THERE COULD BE SOME
TEMPORARY MINOR IMPROVEMENTS IN CEILINGS AND/OR VSBY DEPENDING ON
RAINFALL RATES BUT FROM THIS VANTAGE POINT IT/S DIFFICULT TO
PINPOINT ANYTHING WITH ANY DEGREE OF ACCURACY. AFTER HEAVY
PRECIPITATION MOVES OUT THE AREA LATE TONIGHT...IMPROVEMENT TO MVFR
IS EXPECTED...THEN TO VFR BY LATE SATURDAY. EASTERLY WINDS WILL BE
SHIFTING TO THE NORTH OR NORTHWEST DURING THE OVERNIGHT HOURS...WITH
SOME GUSTS BETWEEN 15 AND 20 KT AT INLAND TAF SITES...AND POSSIBLY A
LITTLE OVER 20 KT AT ACY AND MIV.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...MAINLY VFR CONDITIONS EXPECTED. PATCHY
FOG/STRATUS POSSIBLE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

MONDAY...MAINLY VFR CONDITIONS EXPECTED. SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE MAINLY DURING THE AFTERNOON.

TUESDAY...MVFR/IFR CONDITIONS EXPECTED WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SLIGHT CHANCE OF SHOWERS
OR THUNDERSTORMS, MAINLY AT THE NORTHERN TERMINALS.

&&

.MARINE...
SEAS WILL CONTINUE TO BUILD THROUGH THE EVENING HOURS ACROSS THE
FORECAST WATERS AS THE REMNANTS OF ANDREA MOVE NORTH. WAVEWATCH
INDICATES 9 TO 10 FOOT SEAS OFF OUR SECTION OF THE MID-ATLANTIC
COAST...AND THAT/S WHAT WAS USED IN THE FORECAST. WINDS WILL ALSO BE
INCREASING, WITH GUSTS JUST AT OR SLIGHTLY OVER 34 KT ALONG THE DE
AND SOUTHERN NJ COASTS...DEPENDENT ON HOW MUCH MIXING TAKES PLACE AS
THE PRESSURE GRADIENT INCREASES.  THE SCA HAS THEREFORE BEEN
UPGRADED TO GALE WARNINGS IN THIS AREA. THE SCA FOR THE LOWER
BAY...AND FOR THE NJ COASTAL WATERS NORTH OF LITTLE EGG REMAIN
UNCHANGED.

WINDS WILL QUICKLY DECREASE AS THE REMNANT LOW OF ANDREA MOVES
FURTHER NORTHEAST BUT THE ELEVATED SEA STATE WILL TAKE A GOOD PART
OF SATURDAY TO BUILD DOWN.

OUTLOOK...
THE PERIOD WILL START OFF WITH A SMALL CRAFT ADVISORY DUE TO
LINGERING 5 FOOT SEAS ACROSS OUR NORTHERN WATERS. THE SEAS WILL BE
SUBSIDING AND THE ADVISORY SHOULD NO LONGER BE NEEDED PAST 06Z.

WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH MIDWEEK.
SEAS WILL INCREASE IN ADVANCE OF THE NEXT FRONTAL PASSAGE ON TUESDAY
BUT ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS AT THIS TIME.

&&

.HYDROLOGY...
THE FALL LINE IN CONJUNCTION WITH AN EASTERLY TROPICAL FLOW IS ONCE
AGAIN CAUSING HAVOC WITH HEAVY RAIN AND RESULTANT FLOODING IN
SOUTHEAST PA AND NORTHERN DELAWARE.  FIVE TO SIX INCHES IS POSSIBLE
IN A FEW SPOTS BY THE TIME ALL THIS IS OVER SATURDAY MORNING. FLOOD
WARNING HAVE BEEN ISSUED FOR SPECIFIC SITES ON STREAMS IN THIS
AREA...AND FLASH FLOODING IS EXPECTED AS THE EVENING WEARS ON BASED
ON RADAR SIGNATURES AND OBSERVATIONS. THE FLASH FLOOD WARNING
CONTINUES THROUGH 10 Z SATURDAY FOR MOST OF THE PHI FORECAST
TERRITORY.

AS WILL ALL SYSTEMS OF THIS TYPE, FLOODING OF ROADWAYS AND AREAS OF
POOR DRAINAGE CAN ALSO BE EXPECTED. WE WILL CONTINUE TO MONITOR
STREAMS, CREEKS AND RIVERS AS RUNOFF WILL PRODUCE RISES. FLOODING IS
NOT EXPECTED ON THE DELAWARE RIVER ATTM. THERE IS LONGER TERM RIVER
FLOOD POTENTIAL, ESPECIALLY NORTHERN NEW JERSEY THIS WEEKEND.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES AT A MAJORITY OF SITES ALONG THE OCEAN FRONT AND
TIDAL DELAWARE BAY CONTINUE TO RUN AROUND A HALF FOOT ABOVE.
IN THE CHESAPEAKE BAY DEPARTURES ARE AVERAGING SLIGHTLY HIGHER THAN
HALF A FOOT. BASED ON THE FORECASTED WINDS BEING EASTERLY AS THE
CENTER OF THE LOW PASSES OVERHEAD AND THEN RAPIDLY TURNING TOWARDS
THE WEST...ANY FLOODING THAT DOES OCCUR IS EXPECTED TO BE IN THE LOW
RANGE OF MINOR AS A WORST-CASE SCENARIO IN THE DELAWARE BAY AND
OCEAN FRONT. HEAVY RAIN COINCIDENT WITH THE TIME OF HIGH TIDE COULD
CAUSE POOR DRAINAGE FLOODING THIS EVENING.

&&

.RIP CURRENTS...
THE RISK FOR DANGEROUS RIP CURRENTS IS LIKELY TO BE HIGH AGAIN ON
SATURDAY. THIS IS A RESULT OF BUILDING SURF AND SWELL COMBINATION.
IN ADDITION, MANY BEACHES WERE ALTERED FOLLOWING A SIGNIFICANT
STORM LAST YEAR WHICH CAN CERTAINLY ENHANCE THE RIP CURRENTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-
     012>027.
     HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
     HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR DEZ004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
     020.
MARINE...GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ431.

&&

SYNOPSIS...MEOLA
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...MEOLA
AVIATION...MEOLA/MIKETTA
MARINE...MEOLA/MIKETTA
HYDROLOGY...MIKETTA
TIDES/COASTAL FLOODING...MIKETTA
RIP CURRENTS...MIKETTA
Hazardous weather outlook, Jun 7, 3:53 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 7 2013

PAZ054-055-060>062-082000-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
353 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE REMNANTS OF TROPICAL STORM ANDREA WILL SLIDE THROUGH THE
REGION TODAY AND TONIGHT. THE POTENTIAL FOR VERY HEAVY RAINFALL
EXISTS AND CAN PRODUCE SMALL STREAM AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-015-PAZ101>106-082000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-016>023-027-PAZ070-071-
082000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING TO OCCUR DURING
TONIGHT'S HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-082000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   FLASH FLOOD WATCH.

THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING TO OCCUR DURING
THE FRIDAY EVENING HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK FOR DANGEROUS RIP CURRENTS IS LIKELY TO BE HIGH AGAIN ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-082000-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT FRI JUN 7 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-082000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
353 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 3:45 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT FRI JUN 7 2013

DEZ002>004-MDZ015-019-020-072045-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
QUEEN ANNE'S MD-TALBOT MD-
345 PM EDT FRI JUN 7 2013

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...EASTERN QUEEN
ANNE'S...KENT...SUSSEX AND TALBOT COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAROLINE...
KENT...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES AT 340 PM EDT. THE
STORMS WERE GENERALLY MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3846 7569 3863 7571 3870 7583 3867 7594
      3859 7598 3857 7604 3870 7624 3902 7618
      3931 7562 3929 7542 3921 7538 3906 7539
      3901 7532 3893 7531 3893 7532 3881 7518
      3880 7508 3847 7504

FORECASTER:SZATKOWSKI
Special weather statement, Jun 7, 4:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT FRI JUN 7 2013

NJZ016>018-020>023-025>027-072130-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
437 PM EDT FRI JUN 7 2013

...STRONG STORMS WILL AFFECT ATLANTIC...CUMBERLAND...
NORTHWESTERN CAPE MAY...SOUTHEASTERN BURLINGTON...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...SOUTHERN OCEAN AND SOUTHERN SALEM
COUNTIES...

AN AREA OF STRONG STORMS COVERED PORTIONS OF ATLANTIC...
BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...GLOUCESTER...OCEAN AND
SALEM COUNTIES AT 433 PM EDT. THE STRONG STORMS WERE GENERALLY
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3977 7408 3956 7422 3948 7430 3915 7489
      3919 7503 3921 7504 3920 7511 3930 7530
      3954 7555 4000 7410 3996 7410 4000 7409
      4002 7405

FORECASTER: SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:42 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean48 hr
Jun 7, 10:02 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset, Warren4 hr
Jun 7, 1:40 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more6 hr
Jun 7, 2:17 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Ocean6 hr
Jun 7, 3:19 PM EDTGale WarningPHI12 hr
Jun 7, 3:33 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset18 hr
Jun 7, 5:53 PM EDTSpecial Marine WarningPHI82 min
Jun 7, 6:28 PM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jun 7, 6:34 PM EDTSpecial Marine WarningPHI86 min
Jun 7, 7:01 PM EDTFlash Flood WarningPHICamden, Gloucester7 hr
Jun 7, 6:51 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 7, 1:51 PM EDTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia16 hr
Jun 7, 2:47 PM EDTRiver Flood WarningPHIDelaware11 hr
Jun 7, 2:49 PM EDTRiver Flood WarningPHIChester11 hr
Jun 7, 5:56 PM EDTRiver Flood WarningPHIBucks17 hr
Jun 7, 11:08 AM EDTRiver Flood WarningPHINew Castle15 hr
Jun 7, 2:44 PM EDTRiver Flood WarningPHINew Castle11 hr
Jun 7, 2:52 PM EDTRiver Flood WarningPHINew Castle8 hr
Jun 7, 3:45 PM EDTSpecial Weather StatementPHIKent, Sussex60 min
Jun 7, 5:11 PM EDTSpecial Weather StatementPHIKent64 min
Jun 7, 5:23 PM EDTSevere Thunderstorm WarningPHISussex52 min
Jun 7, 5:52 PM EDTFlash Flood WarningPHIKent, New Castle7 hr
Jun 7, 4:49 PM EDTFlash Flood WarningPHICaroline8 hr

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.